# SDR DXTA2024011510615

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000028
- Aircraft time: 4,115 hours, 2,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4920M
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT PASS PREFLIGHT TEST. NO LIGHTS COME ON IN THE ARM SWITCH POSITION, BUT THEY DO LIGHT IN THE ON POSITION.   REMOVED AND REPLACED THE LT FWD EMERGENCY BATTERY PACK.  BEFORE TECH COULD PERFORMED BATTERY CHARGING PROCEDURE ENCOUNTER BATTERY COLD L/R FAULT WHICH TRIPPED THE REMOTE CBS TURNING OFF MAIN BATTERIES, ENABLED BATTERY HEATERS TO HEAT BATTERIES IN ORDER TO POWER ON A/C. ONCE POWER WAS FINALLY APPLIED TO A/C, CHARGED EMER BATTERY PROCEDURE THEN PERFORMED OPS CHECK. OPS CHECK IS GOOD. CLOSED UP ALL ACCESS PANELS. ALL WORK ACCOMPLISHED IN REF TO 33-50-07 AND 33-50-00.
